Open Access
Translator Disclaimer
July, 1987 An Extension of Spitzer's Integral Representation Theorem with an Application
Abdulhamid A. Alzaid, C. Radhakrishna Rao, D. N. Shanbhag
Ann. Probab. 15(3): 1210-1216 (July, 1987). DOI: 10.1214/aop/1176992092

Abstract

Using a new approach, an extended version of Spitzer's integral representation for stationary measures of a discrete branching process is obtained. This result is used to provide a complete solution to a problem in damage models satisfying a generalized Rao-Rubin condition.

Citation

Download Citation

Abdulhamid A. Alzaid. C. Radhakrishna Rao. D. N. Shanbhag. "An Extension of Spitzer's Integral Representation Theorem with an Application." Ann. Probab. 15 (3) 1210 - 1216, July, 1987. https://doi.org/10.1214/aop/1176992092

Information

Published: July, 1987
First available in Project Euclid: 19 April 2007

zbMATH: 0626.60080
MathSciNet: MR893925
Digital Object Identifier: 10.1214/aop/1176992092

Subjects:
Primary: 60E05
Secondary: 62E10

Keywords: branching processes , Cauchy equation , damage models , potential theory of Markov chains , Rao-Rubin condition

Rights: Copyright © 1987 Institute of Mathematical Statistics

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.15 • No. 3 • July, 1987
Back to Top